# SDR YV3R2019031600045

- Difficulty date: February 27, 2019
- Submitted: March 16, 2019
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: N999FR
- Make and model: Robsin R22BETAII
- Aircraft serial: 4792
- Aircraft time: 143 hours
- Engine: Lyc O360J2A
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Governor
- Part number: B2862
- Part serial: 4968
- Condition: Malfunctioned
- Part time: 143 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED GOVERNOR CONTROLLER P/N: B286-2 IS NOT MAINTAINING RPM.
